Nonexistence of Petrov type III space-times on which Weyl's neutrino equation or Maxwell's equations satisfy Huygens' principle
Annales de l'I.H.P. Physique théorique, Tome 65 (1996) no. 3, pp. 253-271.
@article{AIHPA_1996__65_3_253_0,
     author = {McLenaghan, R. G. and Sasse, F. D.},
     title = {Nonexistence of Petrov type III space-times on which Weyl's neutrino equation or Maxwell's equations satisfy Huygens' principle},
     journal = {Annales de l'I.H.P. Physique th\'eorique},
     pages = {253--271},
     publisher = {Gauthier-Villars},
     volume = {65},
     number = {3},
     year = {1996},
     zbl = {0869.53061},
     mrnumber = {1420704},
     language = {en},
     url = {http://archive.numdam.org/item/AIHPA_1996__65_3_253_0/}
}
McLenaghan, R. G.; Sasse, F. D. Nonexistence of Petrov type III space-times on which Weyl's neutrino equation or Maxwell's equations satisfy Huygens' principle. Annales de l'I.H.P. Physique théorique, Tome 65 (1996) no. 3, pp. 253-271. http://archive.numdam.org/item/AIHPA_1996__65_3_253_0/

[1] M. Alvarez, Zum huygensschen Prinzip bei einigen Klassen spinorieller Feldgleichungen in gekrümmten Raum-Zeit-Manifaltigkeiten, Diss. A. Päd. Hochshule Erfurt/Mühlhausen, 1991.

[2] M. Alvarez and V. Wünsch, Zur Gültigkeit des huygensschen Prinzips bei der Weyl-Gleichung und den homogenen Maxwellschen Gleichungen für Metriken vom Petrov-typ N, Wiss. Zeitschr. Päd. Hochsch. Erfurt/Mühlhausen, Math.-Naturwiss., Vol. 27, 1991, pp. 77-91.

[3] J. Carminati and R.G. Mclenaghan, Some new results on the validity of Huygens' principle for the scalar wave equation on a curved space-time. Article in Gravitation, Geometry and Relativistic Physics, Proceedings of the Journées Relativistes 1984, Aussois, France, edited by Laboratoire Gravitation et Cosmologie Relativistes. Institut Henri Poincaré, Lectures Notes in Physics, Vol. 212, Springer Verlag, Berlin, 1984. | MR 780225 | Zbl 0557.53046

[4] J. Carminati and R.G. Mclenaghan, Determination of all Petrov type N space-times on which the conformally invariant scalar wave equation satisfies Huygens' principle, Phys. Lett., Vol. 105A, 1984, pp. 351-354. | MR 766032

[5] J. Carminati and R.G. Mclenaghan, An explicit determination of the Petrov type N space-times on which the conformally invariant scalar wave equation satisfies Huygens' principle, Ann. Inst. Henri Poincaré, Phys. Théor., Vol. 44, 1986, pp. 115-153. | Numdam | MR 839281 | Zbl 0595.35067

[6] J. Carminati and R.G. Mclenaghan, An explicit determination of space-times on which the conformally invariant scalar wave equation satisfies Huygens' principle. Part II: Petrov type D space-times, Ann. Inst. Henri Poincaré, Phys. Théor., Vol. 47, 1987, pp. 337-354. | Numdam | MR 933681 | Zbl 0694.35074

[7] J. Carminati and R.G. Mclenaghan, An explicit determination of space-times on which the conformally invariant scalar wave equation satisfies Huygens' principle. Part III: Petrov type III space-times, Ann. Inst. Henri Poincaré, Phys. Théor., Vol. 48, 1988, pp. 77-96. | Numdam | MR 947160 | Zbl 0706.35131

[8] S.R. Czapor and R.G. Mclenaghan, NP: A Maple package for performing calculations in the Newman-Penrose formalism, Gen. Rel. Gravit., Vol. 19, 1987, pp. 623-635. | MR 892637 | Zbl 0613.53033

[9] S.R. Czapor, R.G. Mclenaghan and J. Carminati, The automatic conversion of spinor equations to dyad form in MAPLE, Gen. Rel. Gravit., Vol. 24, 1992, pp. 911-928. | MR 1180241 | Zbl 0758.53047

[10] P. Günther, Zur Gültigkeit des huygensschen Prinzips bei partiellen Differentialgleichungen von normalen hyperbolischen Typus, S.-B. Sachs. Akad. Wiss. Leipzig Math.-Natur K., Vol. 100, 1952, pp. 1-43. | MR 50136 | Zbl 0046.32201

[11] P. Günther, Einige Sätze über huygenssche Differentialgleichungen, Wiss. Zeitschr. Karl Marx Univ., Math.-natu. Reihe Leipzig, Vol. 14, 1965, pp. 497-507. | MR 198012 | Zbl 0173.12203

[12] P. Günther, Ein Beispiel einer nichttrivialen huygesschen Differentialgleichungen mit vier unabhängigen Variablen, Arch. Rational Mech. Anal., Vol. 18, 1965, pp. 103-106. | MR 174865 | Zbl 0125.05404

[13] P. Günther and V. Wünsch, Maxwellsche Gleichungen und huygensches Prinzip I, Math. Nachr., Vol. 63, 1974, pp. 97-121. | MR 363377 | Zbl 0288.35042

[14] J. Hadamard, Lectures on Cauchy's problem in linear differential equations, Yale University Press, New Haven, 1923. | JFM 49.0725.04

[15] H.P. Künzle, Maxwell fields satisfying Huygens' principle, Proc. Cambridge Philos. Soc., Vol. 64, 1968, pp. 779-785.

[16] R.G. Mclenaghan, An explicit determination of the empty space-times on which the wave equation satisfies Huygens' principle, Proc. Cambridge Philos. Soc., Vol. 65, 1969, pp. 139-155. | MR 234700 | Zbl 0182.13403

[17] R.G. Mclenaghan and J. Leroy, Complex recurrent space-times, Proc. Roy. Soc. London, Vol. A327, 1972, pp. 229-249. | MR 309517 | Zbl 0243.53030

[18] R.G. Mclenaghan, On the validity of Huygens' principle for second order partial differential equations with four independent variables. Part I: Derivation of necessary conditios, Ann. Inst. Henri Poincaré, Vol. A20, 1974, pp. 153-188. | EuDML 75801 | Numdam | MR 361452 | Zbl 0287.35058

[19] R.G. Mclenaghan and T.G.C. Williams, An explicit determination of the Petrov type D space-times on which Weyl's neutrino equation and Maxwell's equations satisfiy Huygens' principle, Ann. Inst. Henri Poincaré, Phys. Théor., Vol. 53, 1990, pp. 217-223. | EuDML 76501 | Numdam | MR 1079778 | Zbl 0709.53053

[20] V. Wünsch, Über selbstadjungierte Huygenssche Differentialgleichungen mit vier unabhängigen Variablen, Math. Nachr., Vol. 47, 1970, pp. 131-154. | MR 298221 | Zbl 0211.40803

[21] V. Wünsch, Maxwellsche Gleichungen und huygensches Prinzip II, Math. Nachr., Vol. 73, 1974, pp. 19-36. | MR 426807 | Zbl 0288.35043

[22] V. Wünsch, Cauchy-Problem und huygenssches Prinzip bei einigen Klassen spinorieller Feldleichungen I, Beitr. zur Analysis, Vol. 12, 1978, pp. 47-76. | MR 507097 | Zbl 0448.58022

[23] V. Wünsch, Cauchy-Problem und huygenssches Prinzip bei einigen Klassen spinorieller Feldleichungen II, Beitr. zur Analisys, Vol. 13, 1979, pp. 147-177. | MR 536225 | Zbl 0467.35067

[24] V. Wünsch, Huygens' principle on Petrov type-D space-times, Ann. Phys., Vol. 46, 1989, pp. 593-597. | MR 1051239 | Zbl 0697.53027